# SDR SWAA2022031028586

- Difficulty date: June 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. STA 867; LBL8; FLOOR PANEL TO BULKHEAD SUPPORT ANGLE IS CRACKED IN RADIUS / REMOVED & REPLACED FLOOR PANEL TO BULKHEAD SUPPORT ANGLE AFT CARGO STA 867 LBL8 IAW SRM 51-40-02-0G-0 & DWG 149A8102 REV:B
